# SDR AALA20011399

- Difficulty date: June 30, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Condition: Cracked
- Location: Bs 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT NOSE GEAR PRESSURE DECK HAS VISUAL INDICATION OF CRACK AT RIVET ABOVE PANEL AT STATION 203.  INSTALLED DOUBLER PER SRM 51-40-2 USING .063 2024 T-3 WITH .1875 INCH MS20470D RIVETS AND SIX .1875 INCH HI-LOCKS.  (M)
